# SDR CA031117014

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 20,021 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 1015141439
- Condition: Frayed
- Location: Airstair  Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF CABIN DOOR CAM LOCK LATCHES, THE DOOR LATCHING CABLE WAS FOUND TO HAVE HALF TO THREE QUARTERS OF THE CABLE STRANDS BROKEN.  IF THIS CABLE WOULD HAVE BROKEN COMPLETELY IT COULD HAVE CAUSED ONE COMPLETE SIDE OF DOOR TO BECOME UNLATCHED DURING FLIGHT.  THESE CABLES HAVE AN 8000-CYCLE LIFE AND ONLY LASTED 2814 CYCLES.  THE CABLES WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
